A Fix for Low Energy?
— Margie, TexasFeeling a lack of energy or fatigue is understandably a disturbing symptom. You have not provided your full history, but if you are on a variety of medications, they can cause fatigue. First, you should put all your medications in a bag and take them to your doctor to find out whether there are any that you can eliminate or reduce in dosage. Even if the combination of medicine is not related to your fatigue, this is a valuable exercise.
Second, you should check with you doctor to be certain you do not have a metabolic condition such as thyroid disease. Third, you should review your diet to be sure it is balanced, with appropriate representation of carbohydrates, fats, and proteins. Finally, you indicate that you don't get any exercise. I understand completely that you feel tired and not inclined to exercise; however, it always surprises people to find that adding exercise to their lives actually adds zest and energy. Try it and see.
Learn more in the Everyday Health Senior Health Center.
Post a Comment